# SDR FDEA202009142203

- Difficulty date: September 14, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER AT XOS 700 FOUND   CRACK .  RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT XOS 700 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15 . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
